# SDR AALA202508255513

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 21,450 hours, 5,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR HARD TO ARM. MAINTENANCE LUBRICATED SAFETY PIN GUIDE FITTINGS (AALA202508256310) AND DOOR ARMING /DISARMING MECHANISM (AALA202508255513) PER AMM 12-22-52-640-014-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-10-00.
